, Volume 268, Issue 3-4, pp 993-1011
Date: 25 Mar 2010

Shuffle products for multiple zeta values and partial fraction decompositions of zeta-functions of root systems

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


The shuffle product plays an important role in the study of multiple zeta values (MZVs). This is expressed in terms of multiple integrals, and also as a product in a certain non-commutative polynomial algebra over the rationals in two indeterminates. In this paper, we give a new interpretation of the shuffle product. In fact, we prove that the procedure of shuffle products essentially coincides with that of partial fraction decompositions of MZVs of root systems. As an application, we give a proof of extended double shuffle relations without using Drinfel’d integral expressions for MZVs. Furthermore, our argument enables us to give some functional relations which include double shuffle relations.